# SDR UHLA201602250076

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 28,935 hours, 25,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DDOOR HANDRAIL DOES NOT STOW WHEN CLOSED.  RETORQUED MAIN CABIN DOOR HAND RAIL IAW AMM 52-10-05.  OPS CHECK GOOD.
